# SDR REXA2015100900954

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT, BETWEEN FS 319.70 - 333.00, STRINGER 26L SPLICE & FASTENERS ARE CORRODED.  R & R STRINGER SPLICE P N SH670-31197-1 IAW SRM 51-42-06-001-001-A01, REFERENCE CO 15163115 JOB 81516311 OP 70 FOR DETAILS OF WORK PERFORMED.
